# SDR 03353644

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N644BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7379
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Dirty
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONAL OF AIRCRAFT CREW REPORTED DIFFICULTY UTILIZING THE AILERON CONTROLS.  MAINTENANCE PERSONNEL FOUND HEAVY DEPOSITS OF DIRT ON THE CONTROL CABLES AND PULLEYS.  THE CABLES AND PULLEYS WERE CLEANED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
